MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180735-1-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by the company representative that patient develop infection from post pkr due to unknown reasons.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: mck femoral-rm-ll-sz 4; cat # 180514; lot # c47p-1.Mck tibial baseplate-rm/ll-sz 5; cat # 180615; lot # 26620124-01.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event.An event regarding infection involving a mako insert was reported.The event was not confirmed.Method & results.Product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot refenced.Conclusions: it was reported that the patient developed an infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
MAKO UKR X3 ONLAY INSERT SIZE 5 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21940832
Report Number3005985723-2025-00195
Device Sequence Number12961787
Product Code NPJ
UDI-Device Identifier07613327386028
UDI-Public07613327386028
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K180612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180735-1-E
Device Lot NumberPX663W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Other; Hospitalization;
Patient SexUnknown